Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Swelling in leg below knee, dark spots on soles of feet. Possible causes?

A friend of mine has experienced strange symptoms and no one knows what to make of them. He has swelling from his knees down and dark spots on the soles of his feet . We live in a rural area with very little in the way of available medical services and no lab facilities. Kindly help me point him in the right direction as to possible causes and treatments .
Asked On : Tue, 8 May 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Feb 2016
Hi. You have mentioned only 2 symptoms , namely swelling knees downward, meaning to me as both the legs and Dark spots on the feet. Whereas the patient lives in a rural area, this can indicate to some sort of infection of soles giving swelling of knees down. It is better to get a check up by a Doctor as this can in a long run can cause a big problem. No barefoot , always to wear chappals or shoes. Keep them clean with regular soap and water. Apply liquid Betadine .
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor